# SDR CA150619015

- Difficulty date: June 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,804 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 350A0855061201
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VISUAL INSPECTION WITH A FLASHLIGHT ABOVE THE TAIL CONE & AT THE LOWEST RIVET ROW OF THE FIN, THE AFT RT TOE CAP RIVET SHOP HEAD WAS MISSING.  FIN ASSEMBLY REMOVED FROM ACFT & FURTHER INSPECTION REVEALED THE TWO OTHER RT TOE CAP RIVETS FWD OF THE SUSPECT RIVET WERE SHEARED WITHIN THE STRUCTURE.  THE RIVETS SHOWED NO SIGNS OF FAILURE, BECAUSE THE TOE CAP HAS ADDITIONAL RIVETS ON THE LE OF THE FIN.  REMOVED THE LOWER FWD RIB FOR INVESTIGATION & DISCOVERED A CRACK STARTING AT THE SUSPECT RIVET HOLE & TRAVELED AROUND THE LE SKIN & INTERIOR DOUBLER APPROX HALF AN INCH BELOW THE UPPER EDGE OF THE TOE CAP, HIDDEN FROM VISUAL INSPECTION.
